# SDR MALA020559

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: AE20612
- Part serial: SNOFF0210
- Condition: Defective
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT #3690 ENROUTE TO DTW, WITH YELLOW SYSTEM SELECTED THE ANTI-SKID INOP LIGHT ILLUMINATED. WE FOLLOWED THE QRH AND UPON SELECTION OF GREEN SYSTEM THE LIGHT EXTINUISHED.A/C LANDED IN SDF WITHOUT INCIDENT. A/C FERRIED BACK TO DTW.  MAINTENANCE REMOVED AND REPLACED ANTI-SKID CONTROL BOX PN AE20612 SN/OFF 0210, SN/ON 0176 IAW AVRO MM 32-41-47-201 AL OPS CHECK GOOD.
